# SDR SWAA2015091844065

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 26,833 hours, 15,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 186A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM CRACKED AT BS 727B, RBL 24.75, AT OTBD FWD FASTENER HOLE 7.  REPAIRED FLANGE IAW ER & EA.
